# SDR SWIA20230815004

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 36,136 hours, 23,035 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LH LOWER FAN COWL DOOR TO FACILITATE PERMANENT REPAIR FOR DENT ON LT ENG COWL DOOR ASSY (FILED CLOSED)INSTALLED NEW LH FAN COWL DOOR SEE CP 27023226-1 FOR MX PERFORMED AND PARTS INFO
